# SDR IPXA2020032753620

- Difficulty date: March 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 61,606 hours, 13,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR **  DURING LT SYSTEM TEST, RECEIVED LEVEL 1 "EMER LT BAT 1 LO" ALERT.   DEFERRED PER MEL 33-50-4 DMP C/W REF. M-702892REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY AS PER AMM 33-51-01-401. POS CKS GOOD THIS CLEARS M 702982 PLACARD REMOVED. DMP 33-50-4. REVERSED ESR IPC REF 33-5-10-01-05.
